Tokyo Journal of Mathematics

A Characterization of the Poisson Kernel Associated with $SU(1,n)$

Takeshi KAWAZOE and Taoufiq TAHANI

Full-text: Open access

Article information

Source
Tokyo J. Math., Volume 11, Number 1 (1988), 37-55.

Dates
First available in Project Euclid: 1 April 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270134260

Digital Object Identifier
doi:10.3836/tjm/1270134260

Mathematical Reviews number (MathSciNet)
MR947945

Zentralblatt MATH identifier
0691.35031

Citation

KAWAZOE, Takeshi; TAHANI, Taoufiq. A Characterization of the Poisson Kernel Associated with $SU(1,n)$. Tokyo J. Math. 11 (1988), no. 1, 37--55. doi:10.3836/tjm/1270134260. https://projecteuclid.org/euclid.tjm/1270134260


Export citation